# SDR MWEA030289

- Difficulty date: July 24, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 51,950 hours, 34,147 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Noisy
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PASSENGER REPORTED LARGE AMOUNTS OF AIRFLOW AROUND EMERGENCY EXIT DOOR.  INSPECTED EMERGENCY DOOR, SEALS AND LATCHING MECHANISMS. OPERATIONS CHECK GOOD NO DEFECTS FOUND.
